# SDR 2004FA0000339

- Difficulty date: March 23, 2004
- Submitted: March 23, 2004
- Operation: General aviation
- Aircraft: N8177C
- Make and model: Piper PA-28RT-201T
- Aircraft serial: 28R8231065
- Engine: Cont TSIO360FB
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Housing
- Part number: 60051004
- Condition: Cracked
- Location: Turbocharger
- Part time: 1,119 hours
- Component: Turbocharger
- Component part number: 646896
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED TURBO FOR OTHER WORK, INSPECTED HOUSING PN 600510-04 AND FOUND IT TO BE CRACKED AS SHOWN IN AD 82-27-03 FIGURE 2, AD 82-27-03 DOES NOT APPLY TO THIS HOUSING NUMBER, RECOMMEND INSPECTING ALL TURBOS REGARDLESS OF AD.
